ArticleOriginal scientific text
Title
Asymptotic dichotomy for nonoscillatory solutions of a nonlinear difference equation
Authors 1, 2
Affiliations
- Department of Mathematics, Datong Advanced College, Datong, Shanxi 037008, P.R. China
- Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R.O.C.
Abstract
A nonlinear difference equation involving the maximum function is studied. We derive sufficient conditions in order that eventually positive or eventually negative solutions tend to zero or to positive or negative infinity.
Keywords
difference equation, eventually positive solution, asymptotic dichotomy
Bibliography
- S. S. Cheng and B. G. Zhang, Monotone solutions of a class of nonlinear difference equations, Comput. Math. Appl. 28 (1994), 71-79.
- V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Math. Appl. 256, Kluwer, 1993.
- H. J. Li and S. S. Cheng, Asymptotically monotone solutions of a nonlinear difference equation, Tamkang J. Math. 24 (1993), 269-282.
- B. Liu and S. S. Cheng, Positive solutions of second order nonlinear difference equations, J. Math. Anal. Appl. 204 (1996), 482-493.
- B. G. Zhang and S. S. Cheng, Oscillation criteria and comparison theorems for delay difference equations, Fasc. Math. 25 (1995), 13-32.